# SDR ASAA2017070221244

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,272 hours, 11,368 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window
- Part time: 24,962 hours, 7,373 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT CAUTION ILLUMINATED DURING CLIMB PASSING FL 310, IN FULL SUNLIGHT.  QRH ACCOMPLISHED. ILLUMINATED 30 MINUTES LATER. ACFT GROUNDED.  PERFORMED OPERATION CHECK OF R2 WINDOW HEAT. OPS CHECKED NORMAL.  PERFORMED WHCU BITE CHECK IAW FIM 30-41 TASK 801. BITE CHECK PASSED.  PERFORMED VISUAL CHECK OF R2 HARNESS AND PIGTAIL. NO DEFECTS NOTED. DUE TO HISTORY, CHECKED PAST FAULTS LOGGED ON WHCU. REMOVED AND REPLACED RT WINDOW R2 WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11.
